# SDR CHQA200900200

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 11,530 hours, 9,968 cycles
- Engine: Allsn AE3007A
- Engine time: 11,091 hours, 9,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOP.  THE LEFT OVERWING EMERGENCY LIGHT BULB WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
